# SDR 97ZZZX3486

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30EE
- Make and model: Cessna 414A
- Aircraft serial: 414A0443
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 50411082
- Condition: Wrong Part
- Location: Lt/Rt Mlg
- Part time: 3,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED STRUTS TO RESEAL.  DISCOVERED UPPER BEARING BLOCKS, AD 90-02-13, REQUIRES MAGNAFLUX EACH 1,000 HOURS, BUT SERIAL NUMBER DOES NOT APPLY TO 414A AFTER 0340.  THESE WERE NOT BROKEN, BUT HAVE FOUND SEVERAL ON EARLIER AIRCRAFT COVERED BY THE AD BROKEN.
